# SDR DALA1106900913

- Difficulty date: January 30, 2011
- Submitted: February 1, 2011
- Operation: Air carrier
- Aircraft: N913DL
- Make and model: Doug MD-88
- Aircraft serial: 49544
- Aircraft time: 61,374 hours, 47,842 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON BARREL NUT HOLE FWD SKIN PANEL, LT HORISONTAL STAB, STA XH 28 AND 9 INCHES FWD SPAR.  CORROSION REMOVED AND REPAIR BUSHING INSTALLED IAW ERA 487769-14, REV ORIG.
